# SDR DALA2024081908280

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #6 (MID SECTION) AT FWD PASSENGER DOOR. SUMMARY OF NRC 00357: BEAM #6 (MID SECTION) AT FWD PASSENGER DOOR WAS REPAIRED PER ER/A 559578-14MA REV ORIGINAL SECTION I PERMANENT. ASSOCIATED ER/A 14-559578 ADDED FOR AC 9510. (LP #0505999)
